JournalszaaVol. 15, No. 1pp. 181–200

A Numerically Rigorous Proof of Curve Veering in an Eigenvalue Problem for Differential Equations

  • H. Behnke

    Clausthal-Zellerfeld, Germany
A Numerically Rigorous Proof of Curve Veering in an Eigenvalue Problem for Differential Equations cover
Download PDF

Abstract

We consider parameter-dependent self-adjoint eigenvalue problems for differential equations. Frequently the eigenvalue curves show the interesting phenomenon of curve veer-ing. We propose a numerically rigorous procedure for proving this phenomenon in concrete situations.

Cite this article

H. Behnke, A Numerically Rigorous Proof of Curve Veering in an Eigenvalue Problem for Differential Equations. Z. Anal. Anwend. 15 (1996), no. 1, pp. 181–200

DOI 10.4171/ZAA/694